# SDR 95ZZZX3322

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N111PK
- Make and model: Piper PA-31
- Aircraft serial: 317401246
- Propeller: Hartzl HCE3YR2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 57D32612
- Condition: Cracked
- Location: Prop
- Part time: 2,014 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER RETURNED FOR OVERHAUL.  CRACK FOUND IN HUB DURING PENETRANT INSPECTION.  HUB RETURNED TO HARTZELL FOR EVALUATION.  NOTE:  THIS HUB IS POST AD 94-17-13.
